# SDR UIEA2025011200029

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,048 hours, 17,935 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 341525BR
- Part serial: 6241
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SECTION 48 AT STA 1702, PRES SOV LEFT (V150) WITH EVIDENCE OF HYDRAULIC LEAK.( VALVE WAS REPLACED IAW AMM 29-11-08-404-013. TORQUE APPLIED 700LB-LN S/N: 0224902084 21 FEB 25. OPERATIONAL TEST - LEFT HYDRAULIC SYSTEM ISOLATION VALVE WAS PERFORMED IAW AMM 29-22-00-715-043  /  REV 143 22-AUG-24. OK FOR SERVICE, NO LEAKS WERE FOUND. )
